# SDR FDEA202312071923

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 60,677 hours, 30,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NOTED L1 DOOR GUST LOCK COLLAR TO BE  BROKEN.  REPLACED L/H PASSENGER DOOR GUST LOCK SPLIT COLLAR PER THE ABOVE REF. OPS CHECK GOOD.
